See Alike in...

Alike App

Browser

X23

675d

I've been experiencing PVC's a lot more frequently, should I be worried?

Top reply
    • Healforhealth

      674d

      @X23 reflux can definitely cause some uncomfortable cardiac symptoms!

    • D3stiny

      675d

      Have you seen a cardiologist?

    • X23

      675d

      Thank you so much for your response, I actually do have acid reflux a lot.

      • Healforhealth

        674d

        @X23 reflux can definitely cause some uncomfortable cardiac symptoms!

    • Healforhealth

      675d

      It depends on the cause. I suffered from frequent PVC's from low potassium, iron, and ferritin. I also get PVC's due to gastric related issues like reflux. PVC's are not generally something to worry about, but always pay attention to your body. Only you know what is going on inside your body or if something feels off. It is always worth a check just to be safe.

      • Healforhealth

        675d

        @Healforhealth I forgot to mention I also had close to no Magnesium in my system, and was low on all trace minerals. I always think that getting your vitamin levels checked should be one of the first things to look for. Good luck!!! ❤️

    • Samhain556

      675d

      They are scary but if verified they are pvc's they keep telling me they are harmless. Ask for a halter monitor from your doctor. They had me on one for two weeks to assess the frequency. I had a low percentage and was told nothing to worry about. I think mine are stress related because I have greatly reduced my frequency of having them in the last few months with treating my stress and anxiety. I've pretty much have had every test done and am deemed low risk for any cardiac issues. They really stink and feel like hell , but I think unless they are constant, they are ok and can be treated

      • Samhain556

        675d

        @Samhain556 Ps. I've read of other issues that can cause these , so I would get a blood workup too. Thyroid issues is one think I've read about.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion